# SDR AALA980496

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 28B INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRE AT PASSENGER SEAT 28B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
